# SDR CA980402011

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- System (JASC): 2530 · Buffet/Galleys
- Part: Heater Pad
- Condition: Shorted
- Location: Fwd Galley
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT ATTENDANT RECEIVED AN ELECTRICAL SHOCK FROM A CONTROL SWITCH ON THE FORWARD GALLEY HEATER PAD.  WARMER PAD AND LIGHT LENS REPLACED.
